EQUI-AFFINE DIFFERENTIAL INVARIANTS OF A PAIR OF CURVES


SAĞIROĞLU Y.

TWMS JOURNAL OF PURE AND APPLIED MATHEMATICS, vol.6, no.2, pp.238-245, 2015 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 6 Issue: 2
  • Publication Date: 2015
  • Title of Journal : TWMS JOURNAL OF PURE AND APPLIED MATHEMATICS
  • Page Numbers: pp.238-245

Abstract

Let G = SAf f (n, R) be the group of all transformations in R-n as F (x) = gx + b such that g is an element of SL(n, R) and b is an element of R-n The system of generators for the differential algebra of all G-invariant differential polynomials of a pair of curves is found for the group SAf f (n, R). The conditions for G-equivalence of a pair of curves is obtained.